# SDR ASOA20150509022

- Difficulty date: May 9, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 34,787 hours, 19,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96382
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,604 hours, 12,001 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE AFT CABIN EMERGENCY EXIT SIGN AND LT AND RT OVERWING EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  MX R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
